# SDR DL72S002285

- Difficulty date: November 22, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 65,484 hours, 49,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 360-380 / STRG. 4R / SKIN LAP SPLICE : CRACK REPAIR.   LFEC INSPECTIONS OF THE STRINGER 4R SKIN LAP SPLICE INDICATED A CRACK.  INTERNAL MFEC INSPECTION OF THE SKIN    LAP CONFIRMED A SINGLE CRACKED FASTENER HOLE IN THE LOWER   FASTENER ROW OF THE LOWER SKIN BETWEEN FS 360 & 380.  THE   LAP JOINT WAS LOCALLY CUTOUT TO REMOVE THE CRACK AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM     53-30-3, FIG. 5 AND ER/A 379359-14AD.
